# SDR YV3R2021070700468

- Difficulty date: June 29, 2021
- Submitted: July 7, 2021
- Operation: General aviation
- Aircraft: N46SG
- Make and model: Robsin R44
- Aircraft serial: 1413
- Aircraft time: 4,442 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 5584
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ROTOR NEEDLE WAS INTERMITTENT, AND THEN FAIL COMPLETELY.
